# SDR GTIA010819

- Difficulty date: August 23, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT HAS CORROSION UNDER THE LONGERON LIP AT FS 1231 AT 29L IN TWO PLACES.  REMOVED CORROSION IAW MD-80 SRM 51-10-3.  FOUND CORROSION OUT OF LIMITS IAW MC-80 SRM 51-10-3.  REMOVED LONGERON 29L STATION 1202 STATION 1240.  LONGERON 29L FROM STATION 1202-1240 TO BE INSTALLED BY 05N00176.  (M)
